# SDR CALA2013122693944

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 72,742 hours, 12,741 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Condition: Faulty
- Location: Waste Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NONE OF THE LAVATORY’S ON TANK 3 WORK.  THEY ARE 3R FWD, 2R OTBD & 4L OTBD.  CONFIRMED NO FLUSH VLVS STUCK OPEN.  RAN ALL TEST ON CSCP & FOUND MESSAGE 38-21040.  ACCOMPLISHED FIM TEST 38-30 TASK 813.  REPLACED BOTH TANK POINT LEVEL SENSORS ON TANK 3 IAW MM 38-33-01, OPERATIONS CHECKED NORMAL.
